Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had Colon surgery, taking Chemo infusion have fever and cough. Is it normal?

yes i am on chemo infusion every 2 weeks. i receive 3 different chemos. for last several days (at night)my temp starts to go up. it does not get to over 99.7. my oncologist said to take 1 tylenol . i have been coughing the last serveral days only a few times in morning was the stuff green color from blowing my nose. i had colon surgery 11/7/12, and no stoma etc. i started chemo first week of december 2012 and i am on my 3rd treatment now. i will be on chemo till about march 2013. i am just concerned about the temp going up at night
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
From your description it dose not appear to be a serious problem. I do not know your geographical location anyway malignancy is itself a immunocompromised state so possibility of tuberculosis should be kept in mind. Infusional chemo sometimes lead to febrile neutropenia but your condition does not support it. anyway, complete blood count to be checked on regular basis. Consult with your oncologist.
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor